# SDR RAAA00B1070

- Difficulty date: September 18, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 59,620 hours, 41,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 10617842
- Condition: Will Not Test
- Location: Pax Cabin
- Component: Light, Boeing
- Component part number: 65367211
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND MID-CABIN EXIT SIGN WOULD NOT TEST.  REPLACED BATTERY CHARGER/HOLDER, TESTS GOOD PER B727 M/M.
